# SDR AALA2020062529027

- Difficulty date: June 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR Z ANGLE BETWEEN BS 991 AND BS 1014 AT BL 0.  REPLACED Z ANGLE PER AARD 51-10-05-1.
